Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: G. I. Marchuk
Title: Methods of numerical mathematics
Additional book information: (Translated by J. Ružička), Applications of Mathematics, vol. 2, Springer-Verlag, New York, Heidelberg, Berlin, 1975, xii + 316 pp., $29.80.

Review Information:

Reviewer: Burton Wendroff
Journal: Bull. Amer. Math. Soc. 82 (1976), 864-865
American Mathematical Society